Uniform convergence with orderh4 of a scheme of the method of lines for quasilinear parabolic and hyperbolic equations
- 13 Downloads
The order of uniform convergence of the method of lines is considered in connection with the solution of the first boundary-value problem for quasilinear second-order parabolic and hyperbolic equations.
KeywordsUniform Convergence Hyperbolic Equation
Unable to display preview. Download preview PDF.
- 1.I. S. Berezin and N. P. Zhidkov, Computational Methods [in Russian], Vol. 2, Moscow (1960).Google Scholar
- 2.V. N. Abrashin, “On a high-accuracy scheme of the method of lines for certain boundaryvalue problems in the case of parabolic equations,” Dokl. Akad. Nauk BSSR,11, No. 11, 970–972 (1967).Google Scholar
- 3.A. Zafarullah, “Application of the method of lines to parabolic partial differential equations with error estimates,” J. Assoc. Comput. Mach.,17, No. 2, 294–302 (1970).Google Scholar
- 4.V. N. Abrashin, “On a high-accuracy scheme of the method of lines for certain boundary-value problems in the case of hyperbolic equations,” Dokl. Akad. Nauk BSSR,13, No. 1 (1969).Google Scholar
- 5.M. N. Yakovlev, “Error estimation of solution of Cauchy's problem for ordinary second-order system of differential equations,” Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst.,23, 138–139 (1971).Google Scholar